On Sequences of Upper Semicontinuous Functions (in French)
Mathematica balkanica, Tome 2 (1988) no. 2, p. 93
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a0,
author = {Zbigniew Grande},
title = {On {Sequences} of {Upper} {Semicontinuous} {Functions} (in {French)}},
journal = {Mathematica balkanica},
pages = {93},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a0/}
}
Zbigniew Grande. On Sequences of Upper Semicontinuous Functions (in French). Mathematica balkanica, Tome 2 (1988) no. 2, p. 93. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a0/